# SDR UIEA200700457

- Difficulty date: October 19, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 93,946 hours, 19,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Damaged
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT MAIN DECK STA 1880L AND LBL 99 HAS WORN AND TORN CROWN LUGS.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 53-10-05 FIG 1A, SHEETS 1 THRU 4.  ALSO, REFERENCE ATLAS AIR EO NR 4753B098.
